Nonlinear Econometric Models with Deterministically Trending Variables
Donald Andrews () and
Christopher McDermott
The Review of Economic Studies, 1995, vol. 62, issue 3, 343-360
Abstract:
This paper considers an alternative asymptotic framework to standard sequential asymptotics for nonlinear models with deterministically trending variables. The asymptotic distributions of generalized method of moments estimators and corresponding test statistics are derived using this framework. The asymptotic distributions are shown to be the same with deterministically trending variables as with non-trending variables. That is, the distributions are normal and chi-squared respectively. The asymptotic covariance matrices of the estimators, however, are found to depend on the form of the trends. These findings provide a justification for the use of standard asymptotic approximations in nonlinear models even when the variables have deterministic trends.
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (27)
Downloads: (external link)
http://hdl.handle.net/10.2307/2298032 (application/pdf)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Nonlinear Econometric Models with Deterministically Trending Variables (1993) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:restud:v:62:y:1995:i:3:p:343-360.
Access Statistics for this article
The Review of Economic Studies is currently edited by Thomas Chaney, Xavier d’Haultfoeuille, Andrea Galeotti, Bård Harstad, Nir Jaimovich, Katrine Loken, Elias Papaioannou, Vincent Sterk and Noam Yuchtman
More articles in The Review of Economic Studies from Review of Economic Studies Ltd
Bibliographic data for series maintained by Oxford University Press ().